BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)
Retail Price: $ 5.79
Wholesale Price: Inquire Now
BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)
BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)
Turn pain into a distant memory with BC Powder Original Pain Relief Formula. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your tough pain fast. Pour BC powder into a glass of water or place it right on your tongue. Any way you take it, BC stops pain fast. Whether you choose Original Formula, Arthritis Formula, great tasting Cherry, Sinus Pain & Congestion or Daytime Cough & Cold, trust BC to take care of your pain fast. BC is the official pain reliever of Southern League Minor League Baseball.

From the manufacturer

BC Original BC Arthiritis BC Cherry BC Sinus Pain & Congestion BC Daytime cough and Cold
Fast-Acting
Convenient, Portable Stick Pack
Temporarily Relieves Minor Aches & Pains Minor Aches & Pains Minor Aches & Pains Allergy & Cold Symptoms Cold & Flu Symptoms
(Headaches, Back Aches, Muscular Aches, Toothaches, Menstrual Cramps) (Headaches, Back Aches, Muscular Aches, Toothaches, Menstrual Cramps) (Headaches, Back Aches, Muscular Aches, Toothaches, Menstrual Cramps) (Nasal Congestion, Sinus Congestion & Pressure, Sneezing, Runny Nose, Minor Aches & Pains, Fever) (Nasal Congestion, Cough, Sore Throat, Minor Aches & Pains, Fever)
Active Ingredients Aspirin (NSAID*) 845 mg, Caffeine 65 mg. *nonsteroidal anti-inflammatory drug Aspirin (NSAID*) 1000 mg, Caffeine 65 mg. *nonsteroidal anti-inflammatory drug Aspirin (NSAID*) 845 mg, Caffeine 65 mg. *nonsteroidal anti-inflammatory drug Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Chlorpheniramine maleate 4 mg (Antihistamine), Phenylephrine hydrochloride 10 mg (Nasal Decongestant) Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan Hydrobromide 20 mg (Cough Suppressant) (Antihistamine), Phenylephrine hydrochloride 10 mg (Nasal Decongestant)
Flavor Cherry
Form Powder Powder Powder Powder Powder
Available Sizes 2ct, 6ct, 18ct, 24ct, 50ct 6ct, 24ct, 50ct 4ct, 24ct 4ct, 12ct 4ct, 12ct
Shipping Notices:
1 Contraband and limited items:
Clgarette,Alcohol,Contraband ?Do not accept
Liquid,cream or cosmetics items are quantity limited in shopping agent service
Chinese medicine is limited to ship by Chinese exporting goods.
2 Limitation for different shipping methods:
3 Yoybuy Product's Label:
Sensitive Product(SEN)
Product With battery
Cream
Powder
Dangerous Products
4 Volume weight Requested:
volume weight=length*height*Width/5000
one side must be less than 120cm,otherwise there is additional fee;250cm products can not be accept;
Any side must be less than 60cm,otherwise you will be charged the greater one between real weight and volume weight,more than 120cm will be not accepted.
After Sale Service:
1 Insurance Policy: Learn more
2 The rules apply and summit for receive compensation
3 The conditions of accrual for amount insurance
3 The conditions of accrual for amount insurance
5 Damage to the parcel during international shipping, which resulted in damage to the goods in it
6 Loss of individual goods under international shipment The absence individual goods in the parcel
7 Non-compliance individual goods in color, size, complications Damage to the goods during international shipment
8 Returns Policy: Learn more
Inquire Now
X

Contact us now